Get your Health question answered in 3 easy steps

170 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Why does my back of head hurts when I laugh?

Answered by
Dr.
Dr. Sujoy Khan

Allergist and Immunologist

Practicing since :1999

Answered : 584 Questions

default
Posted on Mon, 10 Dec 2012 in Headache and Migraines
Question: Why does my head hurt in the back by my neck when I laugh hard feels like my head going to burst.
doctor
Answered by Dr. Sujoy Khan 2 hours later
Hello,

Welcome to Healthcare Magic.

Your query regarding pain at the back of your neck when you laugh loudly is a normal phenomenon. The sudden increase in pressure in the chest cavity transmits the pressure to the head, causing the headache and neck ache.

Your medical history of vasculitis, high blood pressure and cholesterol levels may put a different view to this headache, if it happens most of the time even without laughing. It is important that you have the vasculitis, BP and cholesterol under control. Raised blood pressure can cause the headache and neck aches. You can mention this to your physician for a MRI brain, MR angiography etc as per the clinical need.

You must also ensure that you use the lowest possible doses of immunosuppressive drugs (such as steroids, azathioprine etc) if you are on any of them for the vasculitis.

If none of the above are possibilities in your case, then there is no need to worry.

I hope I have answered your query. Please let me know if I can assist you further.

Best Wishes.

Above answer was peer-reviewed by : Dr. Mohammed Kappan
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Lab Tests ,  
Medical Topics ,  

Recent questions on Azathioprine

doctor1 MD

I have had RetroPeritoneal Fibrosis for five years. I am currently under four specialists...have tried absolutely everything from steroids (several) to exercising with a pro personal trainer, to being on Imuran for one year...nothing works. The pain is, on same days, literally unbearable. I am on morphine, fast relief and long-term. I am on the verge of giving up. Can you suggest ANYTHING ? Thank you.

doctor1 MD

iam 40years ,diagnosed as severe ulcerative colitis since 2006 ,treated with pentasa-mmf-methasalazine-azathioprine -before that i knon hyperthirodism-at last my doctor told me he is going to remove large intestine -so iam afread if its not the right dission please told me iam rong and iwill be ok

doctor1 MD

Hello, I have Crohn's disease (currently in remission), gastritis, few ulcer on my esophagus. During the day I have a feeling of bowel obstruction (but dont have any stricture in my bowels), and during the night I have feeling of "kind of electric shock" in my bowels and pressure that goes up to my stomach and throat. Very scary feeling.I was on azathioprine for 6 years. Now I am of for 4 months. What could be the problem?

doctor1 MD

I am suffering from pemphigus vulgaris . Currently taking mmf 500mg and steriod 2.5 alternate days. My lesions are not healing up if my doctor puts me in taxim for 5 days it starts healing very fast. Wanted to know if there is any antibiotic which...

doctor1 MD

Dear Sir, My name is XXXXXXX 43 years old and i am from XXXXXXX XXXXXXX XXXXXXX Few weeks back i had developed few white patches of skin around my neck , armpit and thighs. I met with skin doctor , who said it is Vitiligo disease and there is no...

doctor1 MD

hi i have query my father, age 56 suffering from CIDP secondary to AMYLOIDOSIS (RENAL) with autonomic dysfunction history of haemorrhoids, admitted in hospital with history of loose motions, vomitting preceding by blood stools. his BP at home was low (50/30) at SaO2was also low taking medicine right now wysolone50mg, fludrocortisone 0.1mg, Azathioprine 50mg, Flagyl 400mg, Monocef 100mg, Rantac 150mg, Pantocid 40mg doctors are not giving medication for amyloidosis he is on bed not able to move swelling on face, arms and legs

doctor1 MD

Hi. I have had Myasthenia Gravis for 23 years and I am only 39!! My symptoms came on very quickly and very severely and I had a Thymectomy within 6 weeks of getting diagnosed. I have not been taking prednisone or mestinon regularly for about 18 of...